# SDR DALA2015031802223

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON REPAIR DOUBLER WEAR ON PRODUCTION DOUBLER FROM AFT LOWER CORNER AT FWD CARGO COMPARTMENT DOOR.  DAMAGE DOUBLER WAS REMOVED IAW SRM 51-30-2.  NEW REPAIR DOUBLER WAS FABRICATED IAW ERA NR 486624-14MA, REV ORIGINAL  REPAIR DOUBLER WAS TREAT, PAINT IAW  SRM 51-10-3, PAR 14/21.  REPAIR DOUBLER WAS INSTALLED IAW SRM 51-30-2.
